# SDR C2XA03BT085

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 13,756 hours, 11,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 11934
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR LOG BOOK SQUAWK AISLE PATH LIGHTING STRIPS SEGMENTS 2 AND 3 INOP.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY POWER SUPPLY IAW EMB145 MM 33-50-04.  OPS CHECK GOOD.
